Detail publikace
The Density of Infinitely Differentiable Functions in Sobolev Spaces with Mixed Boundary Cinditions
ŽENÍŠEK, A.
Originální název
The Density of Infinitely Differentiable Functions in Sobolev Spaces with Mixed Boundary Cinditions
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
We present a detailed proof of the density of the set C^{\infty}\overline{\Omega}V in the space of test function V\inH^1(\Omega) that vanish on some part of the boundary \diff\Omega of a bounded domain \Omega
Klíčová slova
density theorems, finite element method
Autoři
ŽENÍŠEK, A.
Rok RIV
2006
Vydáno
1. 1. 2006
ISSN
0862-7940
Periodikum
APPLICATIONS OF MATHEMATICS
Ročník
51
Číslo
5
Stát
Česká republika
Strany od
517
Strany do
547
Strany počet
31
BibTex
@article{BUT45248,
author="Alexander {Ženíšek}",
title="The Density of Infinitely Differentiable Functions in Sobolev Spaces with Mixed Boundary Cinditions",
journal="APPLICATIONS OF MATHEMATICS",
year="2006",
volume="51",
number="5",
pages="31",
issn="0862-7940"
}